# SDR YENA2020120700566

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 70,038 hours, 25,250 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061639
- Part serial: 13177545
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,187 hours, 7,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1421, PHL-SJU.  RETURNED TO FIELD.  ON CLIMBOUT FUEL FLOW INDICATION INDICATED A FLUCTUATION OF BETWEEN 1800-8000 LB/HR ON ENGINE NR 2.   PREVIOUSLY WRITTEN UP.  R & R NR 2 ENGINE FMU, REF AMM 73-22-52.  OPERATIONS CHECK OK.  PERFORM HIGH POWER ASSURANCE RUN AND NO FLUCTATION NOTED.  A/C OK FOR CONT SERVICE SEE ITEM.
